Journal article icon

Journal article

Functional calculi for sectorial operators and related function theory

Abstract:

We construct two bounded functional calculi for sectorial operators on Banach spaces, which enhance the functional calculus for analytic Besov functions, by extending the class of functions, generalising and sharpening estimates and adapting the calculus to the angle of sectoriality. The calculi are based on appropriate reproducing formulas, they are compatible with standard functional calculi and they admit appropriate convergence lemmas and spectral mapping theorems. To achieve this, we dev...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1017/S1474748021000414

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Role:
Author
ORCID:
0000-0002-1935-2001
More from this funder
Name:
Leverhulme Trust
Grant:
VP1-2017-003
Publisher:
Cambridge University Press
Journal:
Journal of the Institute of Mathematics of Jussieu More from this journal
Volume:
22
Issue:
3
Pages:
1383-1463
Publication date:
2021-10-04
Acceptance date:
2021-07-31
DOI:
EISSN:
1475-3030
ISSN:
1474-7480
Language:
English
Keywords:
Pubs id:
1211713
Local pid:
pubs:1211713
Deposit date:
2022-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP